# SDR ASOA2014112511756

- Difficulty date: October 29, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 31,081 hours, 28,303 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATOR BROKEN ON AFT PRESSURE BULKHEAD.  REMOVED BROKEN ISOLATOR AND REPLACED ONE IAW SRM 51-42-13.
